# SDR 96UAL900202

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10607047
- Condition: Leaking
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD LOUD FLUTTERING TYPE NOISE IN FORWARD AREA OF FUSELAGE.  *S/D*  REPLACED FLOW CONTROL VALVE, CHECKS OK.
